# SDR AALA20161115001

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 55,674 hours, 27,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21953
- Condition: Discharged
- Location: Cabin
- Part time: 16,845 hours, 6,633 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE ACCOMPLISHING WORK CARD 5403 EGRESS POWER SUPPLY AB5-3 FAILED TO TEST. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-60-98. SYSTEM CHECKS NORMAL.
